# SDR SWAA002259

- Difficulty date: November 6, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 40,606 hours, 35,933 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING INBOARD T/E FOREFLAP DELAMINATED ON UPPER SURFACE.  REPAIRED FOREFLAP PER SRM.
